Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. Guichard
Title: Sur les Systèmes Triplement Indéterminés et sur les Systèmes Triple-Orthogonaux
Additional book information: Scientia, no. 25. Gauthier-Villars, Paris, 1905. viii + 95 pp.

Review Information:

Reviewer: L. P. Eisenhart
Journal: Bull. Amer. Math. Soc. 13 (1906), 23-29
American Mathematical Society